# SDR UALA2011110706070

- Difficulty date: November 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 59,572 hours, 22,150 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D5313201000000
- Part serial: 110
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GEAR RETRACTION, AFTER TAKEOFF, CREW HEARD A LOUD BANG FROM NOSE GEAR AREA.  PLEASE INSPECT NOSE GEAR, WHEEL WELL & IMMEDIATE AREA FOR ANY DEFECTS OR ABNORMALITIES.  REPORT FINDINGS TO SAMC. SAMC TEXT: RADOME DAMAGED, PART MOVING IN.  REPLACED RADOME.
